Endometrial thickening!: So where to... - Breast Cancer Haven

Breast Cancer Haven
2,869 members1,535 posts

Endometrial thickening!

Vgrady76
Vgrady76

So where to begin, not posted for a while but will try to keep this as short as possible and to the point, Breast cancer diagnosis June 2018, Er+/Pr+ Her-2 negative, Grade 2 Stage 2, no lymph node involved, WLE+ Radiotherapy , started Tamoxifen in Sept 2018, my periods stopped straight away ,all was going fine, fast forward to May 2019, my periods started to show themselves a little bit spotting here brown and red discharge, so went to the doctor, she said not to worry as it's just your periods coming back, I'm 43yrs so still very premenopausal, anyway since then they have been very irregular all sorts of colours red, brown ,pink, but I seem to be on more than off, anyway went back the doctors who sent me for pelvic ultrasound, a week ago, got my results yesterday, and its shown endometrial thickening, what's that all about, so now I've been fast tracked to the rapid response clinic, and to say I'm scared to death is an understatement, all I can say is.... pre Tamoxifen my periods were fine, an now this drug... although is keeping the breast cancer away, has kicked off a whole set of problems, please no scary stories my nerves are shocking at the moment. Xx

13 Replies
oldestnewest

Unable to advise but sending good luck love and hugs, let's hope it's something that's easily resolved xxxxx

Vgrady76
Vgrady76
in reply to Jennymary

Thanks JennyMary x

Try not to worry.i had the same and some days such heavy bleeding .gynacologist said it was tamoxifen . After lots of discussion I had hysterectomy this year. Lots of ways of treating this so talk to everyone and find the best solution for you. Have a good Christmas and please try not to worry xx

Vgrady76
Vgrady76
in reply to Redwine50

Thank you so much for replying, yes the periods are a nightmare I dont know whether I'm coming or going, my mind has eased a bit, it's not fair that some of us ladies are more sensitive to Tamoxifen than others x

Hi Vgrady76,

I had the same after only a few months on Tamoxifen. I was sent for an ultrasound then sent to gynecology who done a biopsy on my womb. I was then sent for a hysteroscopy and another biopsy. Pleased to say everything came back clear and I no longer have any bleeding.

Only down side is I was pre menopausal, but now I am definitely going through the menopause.

Hope this helps and really do hope you have the same outcome. xx

Vgrady76
Vgrady76
in reply to Memories

Thankyou for replying, I hope my tests come back clear, when I have them, still waiting for appointment , I am really fed up at the moment......just want to feel like me again.x

Sorry to hear you are going through this. I cant send you any advice as i did not bleed at all while taking tamoxifen as i also had the coil. When i had the coil took out a blood test showed i had gone through the menopause so they have now changed my tablets. I hope you soon get sorted. Sending you good luck x

Vgrady76
Vgrady76
in reply to brianna29

Thanks Brianna29, I wish I was postmenopausal, this dreaded Tamoxifen ☹

brianna29
brianna29
in reply to Vgrady76

I struggled with tamoxifen especially the hot sweats. I am hoping the new one is ok. At present it is not suiting me

Hi, I went through this last year, I wrote few posts about it, if you click on me and search through my previous posts I hope this will help you xx

Vgrady76
Vgrady76
in reply to cazlav

Thanks Cazlav, I've read your posts and flipping eck, you were put through quite an ordeal....lots of decision making, I hope you are well, and life has normalised for you, I on the other hand feel like ......when will this end, and to top it off ,all this right before Christmas 🎅 xx

Hi I had same as you with thickening whilst on tamoxifen. I had scan and ultrasound and all was fine just one of the joys of tamoxifen. I hope all is well for you, take care x

Ask to switch to Zoladex and exemestane?

You may also like...